MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT 01.26.3644HCT FLAT PE HC LINER 36 / E; HIP LINER FLAT

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT 01.26.3644HCT FLAT PE HC LINER 36 / E; HIP LINER FLAT
Model Number 01.26.3644HCT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 july 2021.Lot 2013088: (b)(4) items manufactured and released on 05-feb-2021.Expiration date: 2026-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other device involved: batch review performed on 15 july 2021.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2011675: (b)(4) items manufactured and released on 11-march-2021.Expiration date: 2026-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had a wound that purged.1 month after the primary surgery, the surgeon rinsed the wound and revised head and liner.Surgery completed successfully.
 
Additional Manufacturer Narrative
Clinical evaluation: early infection in cementless than 4 weeks after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.

Brand Name
LINER: CC E CC LIGHT 01.26.3644HCT FLAT PE HC LINER 36 / E
Common Device Name
HIP LINER FLAT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12267570
Report Number3005180920-2021-00644
Device Sequence Number3841792
Product Code LZO
UDI-Device Identifier07630030807671
UDI-Public07630030807671
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Model Number01.26.3644HCT
Device Catalogue Number01.26.3644HCT
Device Lot Number2013088
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR